Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 210, NWS Atlanta, GA

May 9, 2024Catoosa County, Georgia

NWS Atlanta, GA issued this river flood warning at May 9, 2024, 5:20 PM EDT for Catoosa County, Georgia. It took effect at May 9, 2024, 5:46 PM EDT. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
May 9, 2024, 5:20 PM EDT (21:20 UTC)
In effect from
May 9, 2024, 5:46 PM EDT
Expired
May 10, 2024, 1:59 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Catoosa County, GA

The river

Written for the forecast point South Chickamauga Creek at Ringgold (SCKG1). The gauge peaked at 16.47 ft at May 9, 2024, 9:00 PM EDT.

actionminormoderate102005/0905/1005/11
Action stage
12 ft
Minor stage
15 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03566700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

913 
WGUS42 KFFC 092120
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
520 PM EDT Thu May 9 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  South Chickamauga Creek at Ringgold affecting Catoosa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC047-100800-
/O.NEW.KFFC.FL.W.0210.240509T2146Z-240510T0800Z/
/SCKG1.1.ER.240509T2146Z.240510T0000Z.240510T0208Z.NO/
520 PM EDT Thu May 9 2024

...FLOOD WARNING IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...South Chickamauga Creek at Ringgold.

* WHEN...Until late tonight.

* IMPACTS...At 15 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the creek upstream and 
  downstream from the gage on the U.S. Highway 41 or Nashville 
  Street bridge. The flood water will expand to inundate the entire 
  area under the bridge. Minor flooding of the natural floodplain 
  will also occur upstream of the gage between Interstate 75 and 
  U.S. Highway 41 or Nashville Street.

* ADDITIONAL DETAILS...
  - At 4:30 PM EDT Thursday the stage was 14.4 feet.
  - Forecast...The river is expected to rise above flood stage to
    a crest of 16 feet this evening. It will then fall below
    flood stage tonight.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
      3487 8515 3494 8515


$$
2 follow-up statements
902 
WGUS82 KFFC 100408
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1208 AM EDT Fri May 10 2024

...The Flood Warning is extended for the following rivers in 
Georgia...

  South Chickamauga Creek at Ringgold affecting Catoosa County.

For the North GA Chickamauga Creek Basin...including Ringgold...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC047-101615-
/O.EXT.KFFC.FL.W.0210.000000T0000Z-240510T1800Z/
/SCKG1.1.ER.240509T2106Z.240510T0045Z.240510T1200Z.NO/
1208 AM EDT Fri May 10 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...South Chickamauga Creek at Ringgold.

* WHEN...Until this afternoon.

* ADDITIONAL DETAILS...
  - At 11:30 PM EDT Thursday the stage was 15.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:30 PM EDT Thursday was 16.5 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
      3487 8515 3494 8515


$$
571 
WGUS82 KFFC 100559
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
159 AM EDT Fri May 10 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  South Chickamauga Creek at Ringgold affecting Catoosa County.

GAC047-100700-
/O.CAN.KFFC.FL.W.0210.000000T0000Z-240510T0559Z/
/SCKG1.1.ER.240509T2106Z.240510T0045Z.240510T0456Z.NO/
159 AM EDT Fri May 10 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the South Chickamauga Creek at Ringgold.

* ADDITIONAL DETAILS...
  - At 1:30 AM EDT Friday the stage was 14.7 feet.
  - Forecast...The river is expected to fall to 4.6 feet Tuesday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
      3487 8515 3494 8515


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 9, 2:32 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 9, 2:32 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
232 PM EDT Thu May 9 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 216 PM EDT Thu May 9 2024

A very active today across the area with a the overnight MCS
followed by another MCS that dove SE across AL this morning.
Shower and tstm activity continues across the S half of the County
Warning Area (CWA), with the strongest storms (some severe) across
the extreme S. Tornado Watch number 216 was extended across the S
until 3 PM. Tornado Watch number 217 continues S of that area
until 5 PM. Activity is expected to gradually sag farther S
through the remainder of the afternoon and eventually weaken S of
the CWA.

The respite in weather will be short-lived, as a quick-moving MCS
is forecast to sweep across the S portion of the area late tonight
and Fri morning. High resolution models have been very consistent
regarding strength and timing of this feature. However, the fly in
the ointment is the lingering cool pool N of today's line of
convection. There will likely be some recovery in instability
across the area (particularly where storms ended the earliest).
However, this feature will be moving across late at night and
early in the morning. The strongest thunderstorms are expected to
be farther to the S, with severe storms possible (mainly S of
Macon). The greatest threat will be damaging winds with this
system, but there will be a lesser threat of hail and isolated
tornadoes. The forecast will likely be further honed later this
evening as the impact of earlier convection becomes more clear.

SEC

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 216 PM EDT Thu May 9 2024

A brief period of dry and slightly cooler weather is expected
this weekend as we return to northwest flow aloft. Rain chances
look to return to the region next week as another low pressure
system developing in the Southern Plains moves eastward. QPF
values have been adjust slightly based on the latest guidance.
Otherwise, little change was made to the existing packages.

07/SEC

&&

.AVIATION...
(18Z TAFS)
Issued at 207 PM EDT Thu May 9 2024

Earlier thunderstorm activity has played havoc with wind directions,
but winds should return to more solidly SW in the Atlanta metro area
and AHN within the next hour or two. Thunderstorm activity has
mostly cleared the Atlanta metro area and AHN. Farther to the S,
thunderstorms are still ongoing at CSG and near and S of MCN.
Thunderstorm activity is expected to continue slowly sinking S for
the remainder of the afternoon. Cigs will continue to improve across
the N terminals through the afternoon, with improving conditions
across the S by evening. However, another area of showers and
thunderstorms is forecast to sweep rapidly across the area late
tonight and Fri morning. Best chances of thunderstorms (as well as
the strongest storms) are expected to be across S GA, but have a
brief period of gusty winds and cig/vsby reductions associated with
this activity at all terminals.

//ATL Confidence...18Z Update...
Medium regarding exact timing and intensity of thunderstorms late
tonight and Fri morning, high for other elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  83  52  77 /  10  30   0   0
Atlanta         66  82  54  76 /  40  30   0   0
Blairsville     58  74  46  69 /  10  20   0  10
Cartersville    62  80  49  76 /  30  20   0   0
Columbus        67  85  57  80 /  70  60   0   0
Gainesville     65  80  53  75 /  10  30   0   0
Macon           67  83  56  79 /  40  60   0   0
Rome            63  80  51  76 /  30  20   0   0
Peachtree City  65  83  52  78 /  50  40   0   0
Vidalia         69  83  59  80 /  40  90   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...None. &&

SHORT TERM...SEC
LONG TERM....SEC
AVIATION...SEC
Hazardous weather outlook, May 9, 4:18 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
418 PM EDT Thu May 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-102030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
418 PM EDT Thu May 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Rest of Today...

The system that brought strong to severe thunderstorms and a few
potential tornadoes to portions of north and central Georgia
earlier today has moved south of the area. As a result, the severe
weather threat has ended for the remainder of the evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Another round of thunderstorms is expected to impact portions of
the area late tonight through Friday morning. At this time,
widespread severe weather is not expected. After a dry weekend,
another round of thunderstorms is possible early next week as a
system moves into the area Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, May 9, 2:30 PM EDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
230 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     Tstm Wnd Dmg     2 SW Vidalia            32.19N 82.43W
05/09/2024                   Toombs             GA   Public

            Report from mPING: Trees uprooted or
            snapped; Roof blown off.

&&

TV
Local storm report, May 9, 2:38 PM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
238 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     Tstm Wnd Dmg     Vidalia                 32.22N 82.41W
05/09/2024                   Toombs             GA   Broadcast Media

            Wind damage reported in downtown Vidalia.
            Tornado possible.

&&

TV
Local storm report, May 9, 2:46 PM EDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
246 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     Tstm Wnd Dmg     Rossville               34.98N 85.28W
05/09/2024                   Walker             GA   Public

            Wind damage to Shell gas station to the ESE
            of Rossville along HWY-27.

&&

TV
Local storm report, May 9, 2:50 PM EDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
250 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     Tstm Wnd Dmg     2 NE Gresston           32.30N 83.23W
05/09/2024                   Dodge              GA   Public

            Wind damage along Wilson Woodard Rd.
            Possible tornado damage.

&&

TV
Local storm report, May 9, 3:13 PM EDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
313 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     Tstm Wnd Dmg     2 W Lyons               32.21N 82.36W
05/09/2024                   Toombs             GA   Emergency Mngr

            Significant wind damage reported near the
            Walmart on GA-280. Tornado possible.

&&

TV
Local storm report, May 9, 5:05 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
505 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     Hail             Ellaville               32.24N 84.31W
05/09/2024  M1.00 Inch       Schley             GA   Broadcast Media

            Quarter-size hail at GA-26 and N Broad St.

&&

KME

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:57 PM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 8, 9:07 PM EDTSpecial Weather StatementFFCDade23 min
May 8, 9:14 PM EDTTornado WarningFFCDade, Walker31 min
May 8, 9:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield49 min
May 8, 9:59 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
May 8, 10:07 PM EDTTornado WarningFFCDade, Walker23 min
May 8, 10:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker65 min
May 8, 10:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Walker, Whitfield48 min
May 8, 10:30 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
May 8, 10:43 PM EDTTornado WarningFFCGilmer, Murray, Whitfield32 min
May 8, 10:51 PM EDTTornado WarningFFCMurray, Walker, Whitfield24 min
May 8, 11:01 PM EDTFlash Flood WarningFFCCatoosa, Murray, Walker, Whitfield6 hr
May 8, 11:11 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Murray64 min
May 8, 11:13 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Murray, Walker, Whitfield62 min
May 8, 11:16 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
May 8, 11:16 PM EDTTornado WarningFFCGilmer, Murray, Whitfield22 min
May 8, 11:31 PM EDTSpecial Weather StatementFFCCatoosa, Dade29 min
May 8, 11:56 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union49 min
May 8, 11:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Lumpkin, Union47 min
May 9, 12:02 AM EDTFlash Flood WarningFFCGilmer, Murray6 hr
May 9, 12:02 AM EDTFlash Flood Warning Considerable damage threatFFCMurray, Whitfield8 hr
May 9, 12:10 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Gordon, Murray50 min
May 9, 12:27 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCChattooga, Walker48 min
May 9, 12:32 AM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Union, White43 min
May 9, 12:51 AM EDTFlash Flood Warning Considerable damage threatFFCGilmer, Murray8 hr
May 9, 12:52 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens38 min
May 9, 1:05 AM EDTSevere Thunderstorm WarningFFCBanks, Hall40 min
May 9, 1:06 AM EDTSevere Thunderstorm WarningFFCGordon, Walker, Whitfield39 min
May 9, 1:25 AM EDTSevere Thunderstorm WarningFFCChattooga, Walker50 min
May 9, 1:43 AM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield32 min
May 9, 1:49 AM EDTSpecial Weather StatementFFCBanks, Hall, Madison56 min
May 9, 2:11 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker49 min
May 9, 2:18 AM EDTSpecial Weather StatementFFCDawson, Forsyth27 min
May 9, 2:42 AM EDTFlash Flood WarningFFCDawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more7 hr
May 9, 2:45 AM EDTSpecial Weather StatementFFCForsyth, Hall, Jackson45 min
May 9, 2:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Hall, Jackson52 min
May 9, 3:18 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe42 min
May 9, 3:52 AM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes38 min
May 9, 4:10 AM EDTRiver Flood WarningFFCWhitfield92 min
May 9, 4:14 AM EDTRiver Flood WarningFFCGilmer7 hr
May 9, 4:23 AM EDTSpecial Weather StatementFFCBarrow37 min
May 9, 4:25 AM EDTRiver Flood WarningFFCGilmer9 hr
May 9, 4:30 AM EDTRiver Flood WarningFFCGilmer10 hr
May 9, 4:38 AM EDTRiver Flood WarningFFCWhitfield42 hr
May 9, 4:44 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe46 min
May 9, 5:10 AM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes38 min
May 9, 5:35 AM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes40 min
May 9, 5:43 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield62 min
May 9, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Union44 min
May 9, 6:31 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield44 min
May 9, 6:42 AM EDTRiver Flood WarningFFCMurray13 hr
May 9, 6:55 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White55 min
May 9, 7:01 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more44 min
May 9, 7:29 AM EDTSpecial Weather StatementFFCBanks, Hall31 min
May 9, 7:33 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall42 min
May 9, 7:38 AM EDTRiver Flood WarningFFCDade28 hr
May 9, 7:42 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more48 min
May 9, 7:58 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison47 min
May 9, 8:01 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
May 9, 8:24 AM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton51 min
May 9, 8:33 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee27 min
May 9, 9:05 AM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Wilkes40 min
May 9, 9:06 AM EDTSpecial Weather StatementFFCHeard39 min
May 9, 9:59 AM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
May 9, 10:10 AM EDTSpecial Weather StatementFFCMuscogee35 min
May 9, 10:13 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Washington32 min
May 9, 10:36 AM EDTSevere Thunderstorm WarningFFCTalbot, Taylor24 min
May 9, 10:40 AM EDTSpecial Weather StatementFFCHarris35 min
May 9, 10:43 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot32 min
May 9, 10:54 AM EDTRiver Flood WarningFFCChattooga20 hr
May 9, 11:05 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard40 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor29 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot29 min
May 9, 11:44 AM EDTSpecial Weather StatementFFCHouston, Peach31 min
May 9, 12:08 PM EDTSpecial Weather StatementFFCHarris, Meriwether37 min
May 9, 12:12 PM EDTSpecial Weather StatementFFCBleckley, Houston48 min
May 9, 12:20 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield42 hr
May 9, 12:22 PM EDTSpecial Weather StatementFFCSchley23 min
May 9, 12:30 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Webster45 min
May 9, 12:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs43 min

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.